MathSciNet Relay Station
MathSciNet bibliographic data
MR2989453 82B20 (46L53 60B20 82B41)
Guionnet, A.; Jones, V. F. R.; Shlyakhtenko, D.; Zinn-Justin, P. Loop models, random matrices and planar algebras. Comm. Math. Phys. 316 (2012), no. 1, 45–97.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement